Alert archive / Missouri / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 30, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 26, 2000, 6:47 PM CST for Callaway County, Missouri. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2000, 6:47 PM CST (00:47 UTC)
- Expired
- Mar 26, 2000, 7:30 PM CST
- In force
- 43 min
- Issued by
- NWS St. Louis, MO
- Area
- Whole counties
County Callaway County, MO
The radar
The St Louis radar (KLSX), 109 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 4:30 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.8 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 1328 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 349 m²/s²
- 0-3 km storm-relative helicity
- 363 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KSTL 270048 SVRSTL MOC027-270130- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 647 PM CST SUN MAR 26 2000 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CALLAWAY COUNTY IN CENTRAL MISSOURI * UNTIL 730 PM CST * AT 645 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS FROM AUXVASSE TO 10 MILES WEST OF FULTON... MOVING EAST AT 40 MPH. * LOCATIONS THAT WILL BE AFFECTED... FULTON KINGDOM CITY CALWOOD WILLIAMSBURG INTERSTATE 70 SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...DAMAGING HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OR YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. PEDIGO/BRITT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:43 PM CST, 3 hours 4 minutes earlier.
Area forecast discussion, Mar 26, 3:43 PM CST, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 300 PM CST SUN MAR 26 2000 ONLY TIME FOR VERY SHORT MESSAGE THIS AFTN...SVR WX LOOMING OVHD. CDFNT RACING SEWD INTO AREA. MSTR LACKING SOMEWHAT BUT DELTA T'S ARE PRETTY GOOD WITH COLD AIR ALOFT. LOOK FOR FNT TO CLEAR THINGT OUT...THEN BACK TO COOLER WEATHER FOR COUPLE OF DAYS. GUID HANDLES POPS WELL...WITH MOST ACTIVITY PASSING THROUGH THIS EVENING AND CLRG BHD FNT.} TROF DEEPENS SUBSTANTIALLY JUST E OF AREA...FEEL THAT TEMPS TUES MAY BE SUBTSTANTIALLY COLDER WITH SECONDARY CDFNT PASSAGE. .STL...NONE. PEDIGO
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 6:35 PM CST | Severe Thunderstorm Warning | LSX | Audrain | 40 min |
| Mar 26, 6:44 PM CST | Tornado Warning | LSX | Audrain | 31 min |
| Mar 26, 6:53 PM CST | Severe Thunderstorm Warning | LSX | Montgomery, Pike | 52 min |
| Mar 26, 7:05 PM CST | Severe Thunderstorm Warning | LSX | Lincoln | 60 min |
| Mar 26, 7:05 PM CST | Severe Thunderstorm Warning | LSX | Warren | 60 min |
| Mar 26, 8:00 PM CST | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike, Warren | 60 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.